# SDR CA000511029

- Difficulty date: March 10, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 22,209 hours
- System (JASC): 7800 · Engine Exhaust System
- Part: Trunnion
- Part number: T10417
- Condition: Failed
- Location: Exhaust Rocker
- Part time: 63,000 hours
- Component: Engine Exhaust S, Orenda, OE600A
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) ROCKER TRUNNION FAILED, PART RETURNED FOR INVESTIGATION.
